# SDR ASOA201101390

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,203 hours, 23,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT RBL 9 FROM FS 364.00 TO 409.00+126.  REMOVED SEAT TRACK IAW AMM 53-01-11.  INSTALLED NEW IAW SRM 51-40-11 AND AMM 53-01-11 TASK 53-01-11-400-802, SUBTASK 53-01-11-420-001.
